# SDR SWAA2022020428451

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY PANEL 140BF HAS CORROSION ON BOTTOM SURFACE. / VERIFIED APPLICABILITY AND FOUND CORROSION WAS BEYOND ALLOWABLE LIMITS PER SRM 57-40-08-0G-0. FABRICATED NEW PANEL FROM 2024T3 .071; LOT # 1310914-1 PER DWG 453A2610 AND SRM 57-40-08-0G-0. APPLIED CONVERSION COATING & BMS 10-11 PRIMER PER SRM 51-20-01-0G-0 57627U 27DEC17
